# SDR MWEA96046

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 59102561
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK IN RUDDER SKIN APPROX .875 INCH IN LENGTH FROM RIVET TO RIVET TOP CLOSE OUT RIB MID POINT OF RUDDER.  INSTALLED FLUSH REPAIR IAW SRM 55-03 FIG 8A.
